An Extension of Cauchy's Criterion to Nörlund Summability.
Mathematische Zeitschrift, Tome 162 (1978), pp. 139-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__162_172722,
author = {Brian Thorpe},
title = {An {Extension} of {Cauchy's} {Criterion} to {N\"orlund} {Summability.}},
journal = {Mathematische Zeitschrift},
pages = {139--144},
year = {1978},
volume = {162},
zbl = {0367.40004},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__162_172722/}
}
Brian Thorpe. An Extension of Cauchy's Criterion to Nörlund Summability.. Mathematische Zeitschrift, Tome 162 (1978), pp. 139-144. http://geodesic.mathdoc.fr/item/MZ_1978__162_172722/